# SDR CA190322003

- Difficulty date: February 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 787-9
- Aircraft time: 14,595 hours
- Engine: GENX1B7475P2
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 8103024
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON SERVICE FOUND FUEL LEAKING FROM UNDER SIDE OF PANEL/COWL. AFTER OPEN COWLING FOUND FUEL LEAK FROM FUEL OIL HEAT EXCHANGED.  RESOLUTION FUEL OIL HEAT EXCHANGER REPLACED AND ENG IDLE LEAK CHK C/OUT FOR 10 MINUTES NIL LEAK NOTED.
